# SDR UALA2013031501581

- Difficulty date: March 15, 2013
- Submitted: March 18, 2013
- Operation: Air carrier
- Aircraft: N174UA
- Make and model: Boeing 747422
- Aircraft serial: 24381
- Aircraft time: 90,283 hours, 10,058 cycles
- Engine: Pwa PW4056
- System (JASC): 2432 · Battery/Charger System
- Part: Charger
- Part number: 425402
- Part serial: 48
- Condition: Failed
- Location: Main Battery
- Stage of operation: IN
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BATTERY CHARGER REQUIRES REPLACING DUE FAILURE OF STBY PWR CHECK DL3387.  REPLACED MAIN BATTERY CHARGER, TESTS SATISFACTORY.
